# SDR AALA202311206598

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 39,643 hours, 16,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLASTIC COLLAR ON GIRT BAR CAME OFF UPON DOOR OPENING AT FORWARD ENTRY DOOR. RESCUE L1 DOOR PLASTIC BAR COVER. PER AMM 25-00-00.
